Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016 (2016), Article ID 8234108, 13 pages
http://dx.doi.org/10.1155/2016/8234108
Research Article

Fractal Dimension Analysis of the Julia Sets of Controlled Brusselator Model

School of Mathematics and Statistics, Shandong University at Weihai, Weihai 264209, China

Received 21 September 2016; Accepted 7 November 2016

Academic Editor: Cengiz Çinar

Copyright © 2016 Yuqian Deng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuqian Deng, Xiuxiong Liu, and Yongping Zhang, “Fractal Dimension Analysis of the Julia Sets of Controlled Brusselator Model,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 8234108, 13 pages, 2016. doi:10.1155/2016/8234108